# SDR HEEA086934

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53278
- Aircraft time: 3,779 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Part number: 206011728001
- Part serial: NA
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR TRUNNION HAS EXCESSIVE WEAR ON BEARING SPINDLES. TO BE SENT TO MFG.
